JournalscmhVol. 72 , No. 2DOI 10.1007/s000140050012

Embeddable anticonformal automorphisms of Riemann surfaces

  • Antonio F. Costa

    UNED, Madrid, Spain
Embeddable anticonformal automorphisms of Riemann surfaces cover

Abstract

Let S be a Riemann surface and f be an automorphism of finite order of S. We call f embeddable if there is a conformal embedding e:SE3e : S \to \bf {E}^3 such that efe1e \circ f \circ e^{-1} is the restriction to e(S) of a rigid motion. In this paper we show that an anticonformal automorphism of finite order is embeddable if and only if it belongs to one of the topological conjugation classes here described. For conformal automorphisms a similar result was known by R.A. Rüedy [R3].